MathSciNet Relay Station
MathSciNet bibliographic data
MR1458749 11D41 (11J86)
Bugeaud, Yann Bounds for the solutions of superelliptic equations. Compositio Math. 107 (1997), no. 2, 187–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement